| Catalog Number |
6721-0635 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530)
| Date of Event |
10/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
Event or Problem Description
It was reported by counsel that claimant underwent right tha on (b)(6) 2015 and was implanted with an lfit v40 anatomic femoral head and accolade ii hip stem.He was revised on (b)(6) 2022 allegedly due to pain, difficulty with function, and elevated cobalt and chrome ion levels.